# SDR QXEA2011012400072

- Difficulty date: January 20, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 2,681 hours, 2,947 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 4640023
- Part serial: MALSP0558
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DAMAGE AT RT MLG RT FWD STABILIZER STAY FWD LOWER EDGE APPROX 1" IN LENGTH AND .040 IN DEPTH.  FERRIED FOR REPAIRS.  REPLACED THE RT MLG STABILIZER STRUT IAW AMM 32-11-16-000-801.  RETURNED TO SERVICE.
